RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 32, Issue 6(198)  


Sixtieth Anniversary of the Great October Socialist Revolution
3

An exponential estimate of the time of stability of nearly-integrable Hamiltonian systems
N. N. Nekhoroshev
5
Of Fourier integral operators and the asymptotic behaviour of the solution of the mixed problem
M. V. Fedoryuk
67
Localization of topological spaces
M. M. Postnikov
117
Methods of algebraic geometry in the theory of non-linear equations
I. M. Krichever
183

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Nonclassical models of the natural numbers
M. S. Burgin
209
Equations with an extended stochastic integral
V. V. Baklan
211
The generation of periodic motions from the separatrix contour of a three-dimensional system
V. V. Bykov
213
Associativity formulas
V. E. Govorov
215
Symmetric random walks on discrete groups
R. I. Grigorchuk
217
A prime but not primitive regular ring
O. I. Domanov
219
Noncommutative normalizing rings
N. I. Dubrovin
221
The zeros of group characters
E. M. Zhmud'
223
Realization of divisors, and factorable modules over Noetherian integrally closed rings
G. B. Kleiner
225
Centers and radii of graphs
G. N. Kopylov, E. A. Timofeev
226
Particular cases of the homogeneous problem with linear connections
L. A. Lyusternik
227
On the question of quasiminimax estimation
Z. G. Maimin
229
Geometry of the points of the space $R^n$ that are realizable into a graph
A. A. Mironov
231
Polynomial identities in incidence algebras
N. A. Nachev
233
The microlocal structure of differential operators
B. Yu. Sternin
235
The cohomology of parabolic subalgebras of semisimple Lie algebras
Yu. B. Khakimdzhanov
237
A group and the graph of its cyclic subgroups
A. G. Aleksandrov, É. A. Komissarchik
239
Pasting together the states of a topological Markov chain
M. Anton
241
Phase transitions of the second kind in asymptotic hierarchical Dyson models
P. M. Bleher
243
$M_C(G,h)$ schemes and the Mumford–Tate group
M. V. Borovoi
245
The reduced Whitehead group of a simple algebra
V. E. Voskresenskii
247
Separability criteria for the homology and cohomology spaces of coherent analytic sheaves
V. D. Golovin
249
Locally convex spaces that do not contain infinite-dimensional bounded sets
L. A. Gutnik
251
Numerical range and spectrum of joint holomorphic operator-valued functions of several complex variables
G. A. Isaev
253
The classical solution of the mixed problem for second order elliptic equations
T. M. Kerimov
255
Remarks on the fixed points of monotone operators
A. M. Krasnosel'skii
257
A property of varieties of group representations
A. Kh. Kushkulei
259
Bernshtein algebras
Yu. I. Lyubich
261
The spectrum of an interpolational boundary value problem
Yu. V. Pokornyi
263

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
265
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019